X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (64) 64
existence (39) 39
mathematics, applied (39) 39
mathematics - analysis of pdes (30) 30
positive solutions (17) 17
analysis (16) 16
equations (15) 15
physics (15) 15
uniqueness (12) 12
measuring (11) 11
testing (11) 11
critical sobolev exponent (10) 10
investigating or analysing materials by determining theirchemical or physical properties (10) 10
variational method (10) 10
critical point (8) 8
mathematical analysis (8) 8
critical sobolev exponents (7) 7
vortices (7) 7
35j20 (6) 6
compactness (6) 6
concentration-compactness principle (6) 6
exponent (6) 6
inequalities (6) 6
neumann problem (6) 6
rearrangements (6) 6
configurations (5) 5
exponents (5) 5
flow (5) 5
nonlinear equations (5) 5
nonlinear schrödinger equation (5) 5
pairs (5) 5
physics, mathematical (5) 5
rings (5) 5
semilinear elliptic equation (5) 5
topology (5) 5
35j60 (4) 4
boundary (4) 4
boundary-value-problems (4) 4
cauchy problem (4) 4
chemistry (4) 4
critical points (4) 4
domains (4) 4
euler equation (4) 4
fluid dynamics (4) 4
fluid flow (4) 4
human necessities (4) 4
least-energy solutions (4) 4
metallurgy (4) 4
mutation (4) 4
navier-stokes equations (4) 4
nonlinear schrodinger equation (4) 4
positive solution (4) 4
regularity (4) 4
scattering (4) 4
semiclassical states (4) 4
semilinear elliptic equations (4) 4
semilinear elliptic-equations (4) 4
systems theory, control (4) 4
theoretical, mathematical and computational physics (4) 4
variational methods (4) 4
vortex patch (4) 4
35j65 (3) 3
asymptotic properties (3) 3
boundaries (3) 3
boundary conditions (3) 3
calculus (3) 3
calculus of variations and optimal control; optimization (3) 3
cellulase (3) 3
chemical or physical processes, e.g. catalysis or colloidchemistry (3) 3
coccidiostats (3) 3
competing potential functions (3) 3
construction (3) 3
critical exponent (3) 3
critical sobolev (3) 3
electrons (3) 3
elliptic equations (3) 3
elliptic-equations (3) 3
energy functional (3) 3
feed (3) 3
fixed point theorem (3) 3
global attractors (3) 3
global theory (3) 3
global well-posedness (3) 3
infinity (3) 3
information science (3) 3
liquid-chromatography (3) 3
liver (3) 3
mathematical physics (3) 3
mathematics, general (3) 3
mixed boundary conditions (3) 3
multi-point boundary value problem (3) 3
multiplicity (3) 3
nonlinearity (3) 3
number (3) 3
performing operations (3) 3
physical or chemical processes or apparatus in general (3) 3
regularization (3) 3
shape (3) 3
standing waves (3) 3
symmetry (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Science China Mathematics, ISSN 1674-7283, 11/2018, Volume 61, Issue 11, pp. 1923 - 1924
Journal Article
Science China. Mathematics, ISSN 1674-7283, 11/2018, Volume 61, Issue 11, pp. 1923 - 1924
Journal Article
11/2016
In this paper we are concerned with the initial boundary value problem of the 2, 3-D Navier-Stokes equations with mixed boundary conditions including... 
Mathematics - Analysis of PDEs
Journal Article
11/2016
In this paper we are concerned with the steady Navier-Stokes and Stokes problems with mixed boundary conditions involving Tresca slip, leak condition,... 
Mathematics - Analysis of PDEs
Journal Article
11/2016
In this paper we are concerned with the initial boundary value problems of linear and semi-linear parabolic equations with mixed boundary conditions on... 
Mathematics - Analysis of PDEs
Journal Article
12/2019
In this paper, we study the desingularization of steady lake model of perturbation type with general nonlinearity f. Using the modified vorticity method, we... 
Mathematics - Analysis of PDEs
Journal Article
11/2019
We constructed a family of steady vortex solutions for the lake equations with general vorticity function, which constitute a desingularization of a singular... 
Mathematics - Analysis of PDEs
Journal Article
10/2019
In this paper, we investigate steady Euler flows in a two-dimensional bounded domain. By an adaption of the vorticity method, we prove that for any nonconstant... 
Mathematics - Analysis of PDEs
Journal Article
10/2019
In this paper, we consider steady Euler flows in a planar bounded domain in which the vorticity is sharply concentrated in a finite number of disjoint regions... 
Mathematics - Analysis of PDEs
Journal Article
09/2019
We study desingularization of steady vortex rings in three-dimensional axisymmetric incompressible Euler fluids with swirl. Using the variational method, we... 
Mathematics - Analysis of PDEs
Journal Article
05/2019
In this paper, we are concerned with nonlinear desingularization of steady vortex rings of three-dimensional incompressible Euler fluids. We focus on the case... 
Mathematics - Analysis of PDEs
Journal Article
05/2019
In this paper, we are concerned with equations \eqref{PDE} involving higher-order fractional Laplacians. By introducing a new approach, we prove the super... 
Mathematics - Analysis of PDEs
Journal Article
04/2020
We study the steady planar Euler flow in a bounded simply connected domain, where the vortex function is $f=t_+^p$ with $p>0$ and the vorticity strength is... 
Mathematics - Analysis of PDEs
Journal Article
07/2018
In this paper we construct a family of steady symmetric vortex patches for the incompressible Euler equations in an open disk. The result is obtained by... 
Mathematics - Analysis of PDEs
Journal Article
REVISTA MATEMATICA COMPLUTENSE, ISSN 1139-1138, 2007, Volume 20, Issue 2, pp. 309 - 338
In this paper we investigate the solvability of the nonlinear Neumann problem (1) involving a critical Sobolev nonlinearity and two competing Hardy potentials... 
EXISTENCE | Neumann problem | MATHEMATICS, APPLIED | SEMILINEAR ELLIPTIC-EQUATIONS | INEQUALITIES | POSITIVE SOLUTIONS | TERMS | concentration-compactness principle | Hardy potential | MATHEMATICS | INVERSE-SQUARE POTENTIALS | LEAST-ENERGY SOLUTIONS | CRITICAL SOBOLEV EXPONENTS | critical Sobolev exponent
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 10/2013, Volume 255, Issue 7, pp. 2018 - 2064
Journal Article
03/2018
In this paper, we prove nonlinear orbital stability for steady vortex patches that maximize the kinetic energy among isovortical rearrangements in a planar... 
Mathematics - Analysis of PDEs
Journal Article
10/2019
In this paper, we are concerned with nonlinear desingularization of steady vortex rings in $\mathbb{R}^3$ with given general nonlinearity $f$. Using the... 
Mathematics - Analysis of PDEs
Journal Article
Quarterly of Applied Mathematics, ISSN 0033-569X, 9/2006, Volume 64, Issue 3, pp. 463 - 482
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.